Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 44, Issue 2, Fall 2000  pp. 277-301.

On the bitangential interpolation problem for contractive valued functions in the polydisk

Authors:  D. Alpay 1, J.A. Ball 2, and V. Bolotnikov 3
Author institution: 1 Department of Mathematics, Ben--Gurion University of the Negev, Beer-Sheva 84105, Israel
2 Department of Mathematics, Virginia Polytechnic Institute, Blacksburg, VA 24061--0123, USA
3 Department of Theoretical Mathematics, The Weizmann Institute of Science, Rehovot 76100, Israel


Summary:  We solve the bitangential interpolation problem with a finite number of interpolating points for the multivariable analogue of the Schur class introduced by J. Agler. The description of all solutions is parametrized by a Redheffer transform whose entries are given explicitly in terms of the interpolation data.

Keywords:  Multidimensional unitary system, transfer or characteristic function, contour integral interpolation conditions, linear fractional parametrization


Contents    Full-Text PDF